# SDR VTZA97337

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ROA/IAD - FLT 6544 - DURING TAKEOFF AT 1045 HRS ON 6-19-97, ABORTED TAKEOFF DUE TO RT ENGINE WOULD NOT MAKE TAKEOFF TORQUE.  AIRCRAFT RETURNED TO GATE AT ROA WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED PROPELLER GOVERNOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
